MAUDE Adverse Event Report: APOTHECARY PRODUCTS LLC EZY-DOSE; PILL CUTTER

APOTHECARY PRODUCTS LLC EZY-DOSE; PILL CUTTER
Model Number 67661
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Apothecary products llc., received a report from the customer alleges she had a laceration to her thumb while cutting a pill with our product.She was treated at the emergency room and her cut was treated.The patient bought our product with our customer publix.Our product warning, states that the blad is sharp stainless steel blade, direct contact with the blade needs to be avoided as it is very sharp.

Brand Name
EZY-DOSE
Common Device Name
PILL CUTTER
Manufacturer (Section D)
APOTHECARY PRODUCTS LLC
11750 12th avenue south
burnsville MN 55337
MDR Report Key11580345
Report Number0002183416-2021-00001
Device Sequence Number17363830
Product Code OHY
UDI-Device Identifier00025715676616
UDI-Public00025715676616
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number67661
Device Catalogue Number67661NI
Device Lot Number150O
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2021
Initial Report FDA Received Date03/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1